# SDR GTIA2021011135542

- Difficulty date: January 11, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7597
- Aircraft time: 10,089 hours, 4,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ASSIST ACCUMULATOR REQUIRES SERVICE.  R4 DOOR ACCUMULATOR SERVICED, IAW AMM 52-10-00.
